# SDR SIMA20140805002

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 27,131 hours, 19,269 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG.  DEFERRED IAW MEL 52-07.  M PROCEDURES COMPLIED WITH.  PERFORMED OPERATIONAL TEST LT WING EMER EXIT IAW AMM 52-21-00 & AMM 52-21-00-000-801.  OPERATIONS CHECKED GOOD MEL RESTORED.
